# SDR DALA2021122308017

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 4,288 hours, 524 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 CIDS PANEL SHOWS A CAUTION MESSAGE ON THE DOORS PAGE THAT 2R "CHECK DOOR PRESSURE". COCKPIT DOORS PAGE SHOWED NO PROBLEMS AND 2R SLIDE PRESSURE GAUGE SHOWS IN GREEN BAND. CORRECTIVE ACTION: SVC DOOR DAMPER. (8210807)
